Existence and multiplicity of solutions for a Kirchhoff system with critical growth
Keywords:
Kirchhoff-type problems, multiple solutions, critical nonlinearitiesAbstract
We consider the system
How to Cite
Furtado, M. F., de Oliveira, L. D., & da Silva, J. P. P. (2021). Existence and multiplicity of solutions for a Kirchhoff system with critical growth. Annales Fennici Mathematici, 46(1), 295–308. Retrieved from https://afm.journal.fi/article/view/109583
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.